# SDR PNSA040604

- Difficulty date: June 28, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N9820F
- Make and model: Cessna 208B
- Aircraft serial: 208B0410
- Aircraft time: 6,296 hours
- Engine: Pwa PT6*
- Propeller: Hartzl HCB3M
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Damaged
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

SLUGGISH RESPONSE TO TAKEOFF POWER AND RPM/TORQUE DROPPED OFF AT FLIGHT IDLE POWER SETTINGS. AIRCRAFT MADE NORMAL LANDING WITH POWER LEVER FURTHER FORWARD THAN NORMAL. MAINTENANCE FOUND PROPELLER BLADE ANGLE IN HUB 2 DEGREES OFF AND BETA RING BENT.  AT TEARDOWN BLADE HUB BOLTS WERE FOUND TO BE TIGHT AND BETA RING WAS REPLACED.
